MathSciNet Relay Station
MathSciNet bibliographic data
MR2870935 (2012k:35565) 35R03 (35B65 35H20)
Wang, Jialin; Liao, Dongni Optimal partial regularity for sub-elliptic systems with sub-quadratic growth in Carnot groups. Nonlinear Anal. 75 (2012), no. 4, 2499–2519.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement